Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 253, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 6, 2021, 5:34 PM MDT for Socorro County, Torrance County, New Mexico. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2021, 5:34 PM MDT (23:34 UTC)
- Expired
- Jul 6, 2021, 6:00 PM MDT
- In force
- 26 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Socorro County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 112 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
406
WUUS55 KABQ 062334
SVRABQ
NMC053-057-070000-
/O.NEW.KABQ.SV.W.0253.210706T2334Z-210707T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
534 PM MDT Tue Jul 6 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
East central Socorro County in central New Mexico...
South central Torrance County in central New Mexico...
* Until 600 PM MDT.
* At 533 PM MDT, a severe thunderstorm was located 11 miles southeast
of Willard, or 21 miles southeast of Estancia, moving southwest at
30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Gran Quivira.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3458 10593 3446 10576 3414 10602 3430 10629
TIME...MOT...LOC 2333Z 040DEG 28KT 3447 10591
HAIL...1.25IN
WIND...60MPH
$$
241 follow-up statement
534
WWUS55 KABQ 062350
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
550 PM MDT Tue Jul 6 2021
NMC053-057-070000-
/O.CON.KABQ.SV.W.0253.000000T0000Z-210707T0000Z/
Socorro-Torrance-
550 PM MDT Tue Jul 6 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR EAST CENTRAL SOCORRO AND SOUTH CENTRAL TORRANCE COUNTIES...
At 550 PM MDT, a severe thunderstorm was located 8 miles northeast of
Gran Quivira, or 25 miles west of Corona, moving southwest at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Gran Quivira.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3449 10598 3441 10583 3414 10602 3430 10629
TIME...MOT...LOC 2350Z 040DEG 28KT 3437 10601
HAIL...1.25IN
WIND...60MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:48 PM MDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 6, 3:48 PM MDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 348 PM MDT Tue Jul 6 2021 .SYNOPSIS... Scattered to numerous showers and thunderstorms will continue in most areas of northern and central New Mexico through this evening. The exception will be in northwestern parts of the state where drier air will keep storms from becoming very widespread. Many storms will be capable of producing locally heavy rainfall this evening, and in eastern areas of the state a few storms may turn strong to severe with large hail and damaging winds. Drier air will slowly expand over northern New Mexico on Wednesday and then over more of the state into Thursday and Friday. This will lead to less thunderstorm activity each afternoon, but still a few isolated or scattered storms will be possible over the southwestern and northern high country. Temperatures will warm up during this stretch, especially in the northwestern corner of the state where Farmington could reach the triple digits by Friday. A moist front will arrive this weekend with increased thunderstorm activity expected. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH WEDNESDAY)... Showers and thunderstorms have gotten an early start, mainly along the central mountain chain and across northeast New Mexico. With healthy MLCAPE and 0-6 km bulk shear forecast to become more favorable in the 30 kt range towards the late afternoon/early evening hours across northeast and east central NM, a few storms may briefly become strong to severe. Large hail, strong wind gusts, and frequent cloud to ground lightning will be the main hazards associated with these storms. As the upper-high moves further westward along the southern UT/northern AZ border, the steering flow stays weak. Storm motion will generally be 5-15 mph to the south-southwest. Combined with, PWAT's of 1-1.5" on already saturated soil, the threat continues for locally heavy rainfall and flash flooding across the southeastern half of the state. CAMs are showing convection lasting into the overnight hours along and east of the central mountain chain. The HRRR and HREF in agreement that an outflow boundary will increase east winds through the middle Rio Grande Valley. By Wednesday, the high becomes centered over CA/NV/UT/AZ. Drier air begins to filter in from the north and gets wrapped around the high. Thus, storm coverage will be slightly less tomorrow. But, with storm movements 5-15 mph, locally heavy rainfall cannot be ruled out. With the downtick in storm coverage, temperatures will warm a degree or two across western, northern, and eastern areas tomorrow. The high begins to enlarge and elongate by Wednesday night. LONG TERM...(THURSDAY THROUGH TUESDAY)... The upper high will stay positioned west of the Four Corners on Thursday with little movement expected into Friday. In addition, the center of the high will be strengthening to about 597 decameters by late Friday, and this will keep a large swath of dry air rotating southward into NM with declining PWATs. Much of the forecast area will fall within a 0.6 to 1.0 inch range, and while isolated to scattered storms are still expected to redevelop each day over the mountains (generally stretching from the southwestern to northern peaks), the coverage will definitely be reduced with less threat of locally heavy rainfall. The other concern for this Thursday to Friday time frame will be rising temperatures, particularly over the northwest plateau where readings will once again exceed 100 degrees. The high will sidestep farther west late Friday night into Saturday with an upper low dropping into the central plains. This will send a backdoor cold front into northeastern NM through the day Saturday, and the boundary will likely spill into the Rio Grande valley Saturday evening. Surface dewpoints will already be in the mid 50's over most of the NM plains on Friday, rising into the upper 50's and low 60's by Saturday with a hint of mid level moisture advection as well. This along with upslope flow will yield a better crop of storms on Saturday afternoon in northeastern zones, expanding southwestward into Saturday night and Sunday as the front progresses toward the Continental Divide. The upper high will decrease in strength a bit by Monday and Tuesday, staying west southwest of the Four Corners. Moisture will continue to be recycled early next week with scattered to numerous storms still favoring a southwest to northeast axis over NM, but inching slightly westward each day. Meanwhile surface winds veer more southerly, and temperatures will stay near to slightly below average. 31/52 && .FIRE WEATHER... No critical fire weather conditions are expected this week. Showers and thunderstorms with the potential for locally heavy rainfall and flash flooding will continue through the evening and possibly the overnight hours across eastern New Mexico. Frequent lightning and gusty outflow winds will be the main concerns, but large hail is also a possibility. Storm motions will be slow at 5-10 mph and to the south-southwest. But, storm coverage will start to tick downward over the next several days, as the high remains to our west and drier air begins to filter in. Northwestern NM will miss out on most of the action and will be approaching record temperatures towards the end of the work week. A backdoor front on Saturday will allow moisture to increase, as storm coverage ticks up again through early next week. 31 && .AVIATION... 18Z TAF CYCLE Showers and thunderstorms have begun to fire up along the the Sangre de Cristo mountains towards northeastern New Mexico at this time. Storm coverage is expected to increase through the afternoon across the region, with the exception being the northwest. Some storms may become strong to severe across northeast and east central New Mexico with frequent lightning, large hail, and strong winds. Brief MVFR to even IFR conditions and mountain obscurations will be possible in heavier downpours. Models are showing shower and thunderstorm activity lingering into the overnight hours. 31 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 67 96 65 98 / 5 5 5 5 Dulce........................... 52 88 53 91 / 20 20 20 20 Cuba............................ 58 83 58 89 / 30 20 20 20 Gallup.......................... 62 92 60 94 / 5 10 5 20 El Morro........................ 58 84 56 88 / 20 20 10 20 Grants.......................... 60 87 58 91 / 20 20 5 20 Quemado......................... 59 85 57 88 / 30 40 30 20 Magdalena....................... 61 80 60 85 / 50 30 5 5 Datil........................... 58 80 57 85 / 40 30 10 20 Reserve......................... 58 87 57 92 / 40 60 30 20 Glenwood........................ 64 87 63 92 / 40 70 40 20 Chama........................... 49 79 50 83 / 30 30 20 40 Los Alamos...................... 58 79 59 86 / 60 30 10 20 Pecos........................... 56 77 55 85 / 70 50 20 30 Cerro/Questa.................... 49 79 50 84 / 60 30 10 30 Red River....................... 46 70 45 75 / 80 30 10 30 Angel Fire...................... 47 73 44 77 / 80 40 10 30 Taos............................ 51 82 53 89 / 60 30 10 30 Mora............................ 52 74 51 82 / 80 50 10 30 Espanola........................ 61 87 60 92 / 60 30 10 20 Santa Fe........................ 59 80 59 87 / 70 40 20 20 Santa Fe Airport................ 58 84 57 91 / 60 30 10 20 Albuquerque Foothills........... 67 85 68 90 / 60 20 5 10 Albuquerque Heights............. 66 87 67 92 / 60 20 5 5 Albuquerque Valley.............. 65 89 65 94 / 60 20 5 0 Albuquerque West Mesa........... 66 88 66 92 / 50 20 5 5 Belen........................... 67 89 66 93 / 50 20 5 0 Bernalillo...................... 65 89 64 94 / 50 20 5 5 Bosque Farms.................... 65 89 65 93 / 60 20 5 0 Corrales........................ 65 89 65 94 / 50 20 5 5 Los Lunas....................... 66 89 66 93 / 60 10 5 0 Placitas........................ 65 86 65 91 / 60 20 5 10 Rio Rancho...................... 66 88 65 93 / 50 20 5 5 Socorro......................... 65 86 67 92 / 60 30 5 0 Sandia Park/Cedar Crest......... 59 79 58 86 / 70 30 5 10 Tijeras......................... 61 82 59 89 / 70 30 5 10 Edgewood........................ 59 81 56 88 / 70 30 5 10 Moriarty/Estancia............... 59 81 55 88 / 70 30 10 10 Clines Corners.................. 57 78 58 84 / 60 30 5 10 Mountainair..................... 58 79 57 85 / 60 30 5 5 Gran Quivira.................... 59 78 58 85 / 60 30 5 5 Carrizozo....................... 63 81 61 87 / 60 50 5 5 Ruidoso......................... 56 72 56 80 / 50 70 10 10 Capulin......................... 55 78 54 86 / 80 20 5 10 Raton........................... 56 83 55 90 / 80 20 10 20 Springer........................ 57 83 55 90 / 70 30 5 20 Las Vegas....................... 54 78 54 84 / 70 30 10 20 Clayton......................... 62 85 62 90 / 70 10 0 0 Roy............................. 59 80 59 86 / 70 30 5 5 Conchas......................... 64 86 64 91 / 70 30 5 0 Santa Rosa...................... 63 84 63 89 / 70 30 5 0 Tucumcari....................... 64 88 66 93 / 70 30 10 0 Clovis.......................... 63 83 63 88 / 40 50 10 0 Portales........................ 65 84 64 89 / 30 40 10 0 Fort Sumner..................... 66 85 66 90 / 70 30 5 0 Roswell......................... 68 86 68 91 / 50 40 5 0 Picacho......................... 63 79 62 85 / 50 50 10 0 Elk............................. 59 76 58 81 / 50 60 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 6, 3:29 AM MDT, 14 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 329 AM MDT Tue Jul 6 2021 NMZ201>241-071200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 329 AM MDT Tue Jul 6 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal risk of severe thunderstorms over portions of northeast and east central New Mexico later this afternoon and evening where large hail and damaging winds are possible. Locally heavy thunderstorm rains may result in flash flooding, especially near and downstream from wildfire burn scars. Areas where heavy rain has recently fallen and saturated the ground may also be susceptible to flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The areal coverage and number of storms will lessen Wednesday through Friday but heavy rainfall could still result from any storm. Storm coverage will increase again Saturday through Monday, along with potential for heavy rainfall which could lead to flash flooding. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather, rainfall amounts and any flooding impacts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx.
In the hours before
Special weather statement, Jul 6, 4:01 PM MDT, 1 hour 33 minutes before
Special Weather Statement National Weather Service Albuquerque NM 401 PM MDT Tue Jul 6 2021 NMZ238-062230- Chaves County Plains- 401 PM MDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 430 PM MDT... At 400 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Bitter Lake Wildlife Refuge to near Dexter. Movement was south at 15 mph. Dime size hail and wind gusts of 50 to 55 mph will be possible with these storms. Heavy rain will also be possible with these storms. Locations impacted include... Roswell, Dexter, Hagerman, Bitter Lake Wildlife Refuge, Bottomless Lakes State Park, Greenfield and Midway. This includes the following highways... Highway 285 between Mile Markers 83 and 119. Highway 380 between Mile Markers 156 and 165. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3351 10467 3300 10443 3318 10424 3356 10440 TIME...MOT...LOC 2200Z 004DEG 15KT 3350 10446 3322 10433 Shoemake
Local storm report, Jul 6, 4:09 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
409 PM MDT TUE JUL 06 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND GST ANTON CHICO 35.20N 105.14W
07/06/2021 E60 MPH GUADALUPE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102418
RJHSpecial weather statement, Jul 6, 4:32 PM MDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Albuquerque NM 432 PM MDT Tue Jul 6 2021 NMZ238-062300- Chaves County Plains- 432 PM MDT Tue Jul 6 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 500 PM MDT... At 432 PM MDT, Doppler radar was tracking a strong thunderstorm near Roswell, moving southwest at 15 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Roswell and Midway. This includes the following highways... Highway 285 between Mile Markers 97 and 104. Highway 380 between Mile Markers 156 and 159. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3345 10448 3329 10435 3311 10468 3334 10485 TIME...MOT...LOC 2232Z 058DEG 12KT 3333 10457 Shoemake
Local storm report, Jul 6, 4:48 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
448 PM MDT TUE JUL 06 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND GST 11 NNW SEDAN 36.28N 103.22W
07/06/2021 E60 MPH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102419
DAKSpecial weather statement, Jul 6, 5:12 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
512 PM MDT Tue Jul 6 2021
NMZ230-231-070000-
Harding County-Union County-
512 PM MDT Tue Jul 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING AND
SOUTHEASTERN UNION COUNTIES UNTIL 600 PM MDT...
At 512 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Hayden, or 16 miles northwest of Amistad, moving
southwest at 10 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Amistad, Hayden, Sedan and Rosebud.
&&
LAT...LON 3574 10322 3574 10337 3573 10338 3571 10367
3601 10367 3618 10343 3617 10305 3612 10304
3575 10304
TIME...MOT...LOC 2312Z 046DEG 10KT 3604 10340
24Local storm report, Jul 6, 5:34 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 PM MDT TUE JUL 06 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL CUERVO 35.03N 104.41W
07/06/2021 M1.00 INCH GUADALUPE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ202102420
DAKThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:50 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 2 hr |
| Jul 5, 7:10 PM MDT | Special Weather Statement | ABQ | Torrance | 35 min |
| Jul 5, 7:29 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 5, 9:22 PM MDT | Areal Flood Advisory | ABQ | Cibola, Lincoln, Socorro, Torrance, Valencia | 3 hr |
| Jul 5, 10:10 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, San Miguel, Santa Fe, Torrance | 3 hr |
| Jul 6, 2:54 AM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Harding, Mora, Quay, Roosevelt and 2 more | 3 hr |
| Jul 6, 5:21 AM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 3 hr |
| Jul 6, 7:57 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Lincoln | 96 min |
| Jul 6, 12:15 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 2 hr |
| Jul 6, 12:21 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| Jul 6, 12:25 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Jul 6, 1:02 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 118 min |
| Jul 6, 1:19 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Jul 6, 1:23 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jul 6, 1:43 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| Jul 6, 1:55 PM MDT | Flash Flood Warning | ABQ | Lincoln | 2 hr |
| Jul 6, 2:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 31 min |
| Jul 6, 2:16 PM MDT | Special Weather Statement | ABQ | Union | 29 min |
| Jul 6, 2:27 PM MDT | Special Weather Statement | ABQ | Taos | 33 min |
| Jul 6, 2:44 PM MDT | Special Weather Statement | ABQ | Harding | 31 min |
| Jul 6, 2:50 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora | 115 min |
| Jul 6, 2:54 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jul 6, 3:11 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jul 6, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 50 min |
| Jul 6, 3:43 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 32 min |
| Jul 6, 3:52 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 38 min |
| Jul 6, 4:00 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 31 min |
| Jul 6, 4:01 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| Jul 6, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 33 min |
| Jul 6, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 46 min |
| Jul 6, 4:32 PM MDT | Special Weather Statement | ABQ | Chaves | 28 min |
| Jul 6, 4:37 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 113 min |
| Jul 6, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 45 min |
| Jul 6, 4:51 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Jul 6, 4:56 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| Jul 6, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 28 min |
| Jul 6, 5:12 PM MDT | Special Weather Statement | ABQ | Harding | 48 min |
| Jul 6, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 26 min |
| Jul 6, 5:38 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 112 min |
| Jul 6, 5:45 PM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 3 hr |
| Jul 6, 5:55 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 35 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.